# SDR ASOA201903275046

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 41,092 hours, 32,437 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200303222
- Condition: Seized
- Location: Ac Bay
- Part time: 39,211 hours, 24,940 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORT SMOKE IN CABIN DURING CLIMBOUT. CLEARED AFTER SHUTTING OFF PACK 1. SMELL OF SMOKE BEFORE BEFORE PACK 1 OVERLOADED AND SHUT DOWN. AIR RETURNED. FLT 4304. CONTRACT MX FOUND ACM SHAFT/BEARINGS DAMAGED AND PLACED ON MEL. 03/29/19 XJT EWR MX REMOVED & REPLACED AIR CYCLE MACHINE IAW 145 AMM 21-51-03.OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
